It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hello. I was battling cystic acne on my face and back for 2-1/2 years, mainly due to poor washing. In January, I finally went to a doctor about the problem, who diagnosed the issue as cystic acne and recommended Accutane and a trip to the dermatologist office. For the time being, the doctor put me on doxycycline. That worked pretty well, and I was amazed at the progress it was making on my face and back.

Well, I went to the dermatologist office a month later, and the doctor there indeed recommended Accutane. So I started the drug, and let me tell you, it worked great! My face and back experienced a temporary acne flareup for about a week or two as expected, but quickly went away, and from that moment on, my acne virtually disappeared. It did better than the doxycycline! I was amazed -- I heard stories about people that cleared their acne after 5 months or so, but mine cleared up within a month! Some of the acne on my back existed in flattened out bumps (and still does), but was much better. I still was not washing my back as often as I needed to.

I started out on a 40mg pill once a day, and then I was put on 2 30mg pills a day, totalling up to 60mg. My bloodwork has all been very good, and I have not experienced any side effects, so I was good in those areas.

My treatment was doing well and still is to a certain extent, but I've been bothered by a few mild bumps that I have found mainly on my lower cheeks and chin.

I suppose it started last month, but it was no big deal then. The bumps were more elevated, so they were easier to pop. Sure enough, they hardened (crusted), and fell off in no time. No big deal.

But this month, it seems to be worse. It seems that I find a new bump each day, and what's bad about it is that they're not swollen or elevated enough to easily be popped or crusted over. They were kind of like the bumps I used to get prior to treatment, only much smaller and virtually unnoticeable.

I went about 4 days without taking Accutane recently, and I also drink either a root beer or a Dr. Pepper once every night. I wonder if that has to do with it. Another thing I think could be a possibility is the fact that my face is maturing. Several months ago, prior to my 17th birthday, I started growing sideburn hair, and now the facial hairline is starting (though not noticeably yet) grow outward to make a beard. I found one or two in this area.

Is it normal to have a "chain" of mild breakouts or what? Am I worried over nothing? After all, the bumps are mild and virtually unnoticeable, but I am just concerned as to why more seem to be appearing. I also fear that when I am through with the Accutane treatment, the bumps will come back as bad as they did before I was on treatment.

Any thoughts? Thank you.
Joe





All times are GMT -7. The time now is 12:29 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!